# SDR EPUA20171201001

- Difficulty date: September 29, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N15503
- Make and model: Beech 1900C
- Aircraft serial: UC72
- Aircraft time: 33,632 hours, 45,062 cycles
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: CL
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR FROM ENVIRONMENTAL SYSTEM DURING TAKE OFF AND CLIMB.  AIRCRAFT ENGINES RAN, ODOR SEEMED TO BE RESIDUAL ENGINE WASH PRODUCT.  RAN ENGINES TO CLEAR ODOR.  NO FURTHER DEFECTS NOTED.
